Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 99, NWS Charleston, SC

June 13, 2007Candler County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jun 13, 2007, 4:43 PM EDT for Candler County, Georgia. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2007, 4:43 PM EDT (20:43 UTC)
Expired
Jun 13, 2007, 5:30 PM EDT
In force
47 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Candler County, GA

The radar

The Charleston,SC radar (KCLX), 103 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 4:59 PM EDTTSTM WND DMG7 Se Metter, GASEVERAL TREES AND POWERLINES REPORTED DOWN ON DECKLE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 2:29 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2007-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1037 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2007-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1037 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
803 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 132043
SVRCHS
GAC043-132130-
/O.NEW.KCHS.SV.W.0099.070613T2043Z-070613T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
443 PM EDT WED JUN 13 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CANDLER COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 530 PM EDT

* AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF PULASKI
  TO 11 MILES SOUTHEAST OF PULASKI...OR ALONG A LINE EXTENDING FROM 8
  MILES NORTHWEST OF STATESBORO TO 7 MILES NORTH OF CLAXTON...MOVING
  WEST AT 25 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  PULASKI...
  METTER...
  ALINE...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3236 8225 3242 8220 3247 8220 3254 8213
      3255 8206 3251 8197 3247 8197 3240 8191
      3228 8195 3227 8204 3232 8225

$$
2 follow-up statements
000 
WWUS52 KCHS 132106
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
506 PM EDT WED JUN 13 2007

GAC043-132130-
/O.CON.KCHS.SV.W.0099.000000T0000Z-070613T2130Z/
CANDLER GA-
506 PM EDT WED JUN 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR CANDLER COUNTY...

AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS 
CLUSTER OF STORMS WAS LOCATED NEAR METTER...OR ABOUT OVER METTER... 
MOVING WEST AT 25 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... 
ALINE...METTER AND PULASKI.

THIS CLUSTER OF STORMS IS ALSO CAPABLE OF PRODUCING VERY HEAVY 
RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID 
FLOOD PRONE AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS 
THE ROAD.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3242 8220 3246 8195 3241 8192 3228 8195
      3227 8204 3228 8205 3228 8208 3232 8225
      3236 8225

$$
000 
WWUS52 KCHS 132135
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
534 PM EDT WED JUN 13 2007

GAC043-132144-
/O.EXP.KCHS.SV.W.0099.000000T0000Z-070613T2130Z/
CANDLER GA-
534 PM EDT WED JUN 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR CANDLER COUNTY EXPIRED AT 530 
PM EDT...

AT 533 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS SOURCE FOR 
THE LATEST WEATHER INFORMATION. 

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3242 8220 3246 8195 3241 8192 3228 8195
      3227 8204 3228 8205 3228 8208 3232 8225
      3236 8225

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:03 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jun 13, 3:03 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
303 PM EDT WED JUN 13 2007

.SYNOPSIS...
AN UPPER LEVEL TROUGH WILL REMAIN IN PLACE OVER THE REGION
THIS AFTERNOON UNTIL SAT. WEAK DISTURBANCES ALOFT WITHIN THE
TROUGH WILL SUPPORT PERIODS OF SHOWERS AND THUNDERSTORMS THE NEXT
FEW DAYS...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR ALL AREAS...AS
ANY THUNDERSTORMS MAY RAPIDLY BECOME SEVERE WITH LARGE HAIL...
ISOLATED/DAMAGING MICROBURSTS...AND LOCALLY EXCESSIVE RAIN. THE
INITIAL ROUND OF THUNDERSTORMS THAT FIRED ALONG THE SC SEA BREEZE
BOUNDARY HAD PUSHED INTO INLAND SC COUNTIES...WHILE OTHER
THUNDERSTORMS WERE RAPIDLY DEVELOPING WITHIN THE DESTABILIZING
ENVIRONMENT ALONG THE GA COAST. FURTHER...ADDITIONAL THUNDERSTORMS
WERE POISED TO FIRE INLAND FROM HAMPTON TO ALLENDALE...W/SW TO
THE ALTAMAHA RIVER. UPDATED POPS FOR NUMEROUS ACROSS ALL BUT FAR NE
AREAS...WHERE EARLIER CONVECTION HAD STABILIZED THE ENVIRONMENT.
HOWEVER...INCLUDED THESE AREAS...INCLUDING CHARLESTON COUNTY...
AS ANOTHER PERIOD OF DESTABILIZATION MAY SUPPORT ADDITIONAL
THUNDERSTORMS...WHILE ANY INLAND THUNDERSTORM CLUSTERS MAY
DEVELOP MID LEVEL COLD POOLS...UNDER THE UPPER TROUGH AXIS/12C TO
-13C TEMPS ALOFT...AND THESE THUNDERSTORMS COULD PUSH BACK TOWARD
THE COAST...ESPECIALLY THIS EVENING...PERHAPS A REPEAT OF LATE
TUE NIGHT/EARLY THIS AM.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
ON THURSDAY AND FRIDAY...MODELS HITTING SOME DEEPER LAYERED MOISTURE
AND UPPER DISTURBANCES THU THROUGH FRI WHICH SHOULD KEEP PERIODS
OF CONVECTION FROM TIME TO TIME AS LOW LEVEL ATLC FLOW CONVERGES
HEADING INLAND. TIMING AND LOCATIONS CERTAINLY QUESTIONABLE BUT WE
HAVE MAINTAINED CHCY POPS DURING FAVORABLE DIURNAL TIMES AND
SLIGHT CHC LATE NIGHT AND MORNING HOURS. NO CHANGES TO TEMPERATURE
SCHEME...STILL BELOW NORMAL.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
MEDIUM RANGE GUIDANCE IS IN GOOD AGREEMENT THIS MORNING WITH
RESPECT TO OVERALL H5 PATTERN EVOLUTION FROM LATE THIS WEEK...
THROUGH THE WEEKEND...AND INTO EARLY NEXT WEEK. UPPER TROUGH WILL
CONTINUE TO INFLUENCE THE SOUTHEAST STATES THROUGH FRI...SO WILL
MENTION CHC POPS BOTH THU AND FRI. SFC/UPPER RIDGING WILL BECOME
MORE DOMINANT OVER THE WEEKEND INTO EARLY NEXT WEEK...SO DON/T
ANTICIPATE AS MUCH SHWR/TSTM ACTIVITY SUN THROUGH TUE.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
THUNDERSTORMS CONTINUED TO IMPACT KCHS...AND WERE POISED TO SPREAD
INTO KSAV. 18Z TAFS INCLUDE SPECIFIC TIMING...BUT AMENDMENTS WILL
BE REQUIRED BASED ON NEAR TERM INTENSITY TRENDS. AFTER THE SEA
BREEZE PUSHES INLAND AFT 19-20Z...ALTHOUGH THE INFLUENCE OF THE
UPPER LEVEL LOW TO THE SOUTH MAY SUPPORT ADDL THUNDERSTORMS
THROUGH THE AFTERNOON...ESPECIALLY AT KSAV.
FURTHER...THUNDERSTORMS THAT FOCUS INLAND NEAR THE SEA BREEZE
BOUNDARY COULD BECOME ORGANIZED AND PUSH BACK TOWARD THE COAST
DURING THE THE 0Z-6Z TIME FRAME. LATER...GIVEN RAINFALL...
ADDED 1SM/CIGS BLO 1000 FT AT BOTH TERMINALS DURING THE 9-13Z TIME
FRAME...BUT CONDITIONS COULD DETERIORATE FURTHER. MVFR CIGS WILL
PERSIST THU AM...BEFORE SHOWERS AGAIN DEVELOP/PUSH INTO BOTH
TERMINALS BY AROUND MIDDAY.

EXTENDED AVIATION OUTLOOK...

VFR CONDITIONS EXPECTED MUCH OF THE TIME FRI THROUGH WED...PERHAPS
BRIEFLY INTERRUPTED BY MAINLY AFTN/EVEN TSTMS...AND BY LATE
NIGHT/EARLY MORNING FOG AND/OR STRATUS.

&&

.MARINE...
INCLUDED ALL NEARSHORE WATERS IN THE SEVERE THUNDERSTORM
WATCH...TO ACCOUNT FOR THUNDERSTORMS FIRING ALONG THE GA SEA
BREEZE BOUNDARY CLOSE TO THE COAST...OVER THE GULF STREAM
AND WRAPPING BACK INTO THE WATERS ON THE PERIPHERY OF THE UPPER
LOW TO THE S...AND TO ACCOUNT FOR ADDL THUNDERSTORMS THAT MAY
EMERGE FROM LAND AREAS INTO THE COASTAL WATERS THIS EVENING.
OTHERWISE...OUTSIDE THUNDERSTORMS...WINDS/SEAS WILL REMAIN BELOW
HEADLINE CRITERIA THROUGH THU NIGHT.

EXTENDED FORECAST WILL SEE A WEAKER PRESSURE PATTERN AND THUS MORE
VARIABILITY IN THE WIND DIRECTIONS.  AREA WILL STILL BE UNDER A LONG
WAVE TROF SO WEAK HIGH PRESSURE IS STILL FORECAST.  AN UPPER RIDGE
WILL APPROACH FROM THE WEST LATE IN THE WEEKEND AND SOUTHERLY WINDS
WILL BECOME MORE PERSISTENT.

ONSHORE FLOW AND HIGH ASTRONOMICAL TIDES...PERIGEE TODAY AND NEW
MOON FRI JUN 15...MAY PRODUCE SHALLOW COASTAL FLOODING AND MINOR
BEACH EROSION AROUND THE TIMES OF HIGH TIDE THROUGH THE REMAINDER OF
THE WEEK. HOWEVER...BECAUSE OF THE EXPECTED SMALL SWELL...THE RISK
CURRENT RISK SHOULD REMAIN LOW THROUGH THIS WEEK.

&&

.TIDES/COASTAL FLOODING...
SHALLOW COASTAL FLOODING WILL STILL BE A PROBLEM THROUGH THE END OF
THE WEEK...ESPECIALLY DURING THE EVENING HIGH TIDES. HEADLINED
COASTAL COUNTIES FOR SHALLOW COASTAL FLOODING FOR THIS EVENING...WITH
HIGH TIDES BEING AROUND THE 730PM- 830PM TIME FRAME.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR
     GAZ087-088-099>101-114>119-137>141.
     SHALLOW COASTAL FLOODING THIS EVENING GAZ117-119-139-141.
SC...SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR
     SCZ040-042>045-047>051.
     SHALLOW COASTAL FLOODING THIS EVENING SCZ048>051.
MARINE...SEVERE THUNDERSTORM WATCH UNTIL
10 PM EDT THIS EVENING FOR AMZ330-350-352-354.

&&
Hazardous weather outlook, Jun 13, 11:58 AM EDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
1158 AM EDT WED JUN 13 2007

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-141000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
1158 AM EDT WED JUN 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS THIS AFTERNOON AND EVENING.

AN UPPER LEVEL DISTURBANCE COUPLED WITH MOIST ONSHORE FLOW AND
AN UNSTABLE ATMOSPHERE...WILL UNITE TO POSE A POTENTIAL FOR THE
DEVELOPMENT OF THUNDERSTORMS ONCE AGAIN THIS AFTERNOON AND
EVENING. THE MAIN TYPES OF SEVERE WEATHER EXPECTED ARE PENNY TO
QUARTER SIZE HAIL AND LOCALIZED DAMAGING WIND GUSTS...ESPECIALLY
BETWEEN 2 PM AND 1 AM. ALSO...SLOW MOVING THUNDERSTORMS MAY PRODUCE
EXCESSIVE RAINFALL.

.COASTAL FLOODING...SHALLOW COASTAL FLOODING WILL AGAIN OCCUR
AROUND THE TIME OF HIGH TIDE THIS EVENING. HIGH TIDE WILL OCCUR
AROUND 730 PM AT CHARLESTON HARBOR AND TYBEE ISLAND.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED AGAIN THURSDAY AND FRIDAY. A FEW OF THE THUNDERSTORMS
MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

.COASTAL FLOODING...SHALLOW COASTAL FLOODING MAY AGAIN OCCUR
AROUND THE TIMES OF HIGH TIDE THURSAY AND FRIDAY EVENINGS.
.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 13, 3:59 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
359 PM EDT WED JUN 13 2007

GAZ100-132030-
BULLOCH-
359 PM EDT WED JUN 13 2007

...STRONG THUNDERSTORMS WILL IMPACT BULLOCH COUNTY THROUGH 430 PM
EDT...

AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 30 TO 40 MPH.  THIS STORM WAS LOCATED NEAR STILSON...OR
ABOUT 9 MILES WEST OF SPRINGFIELD...MOVING WEST AT 20 MPH.

AREAS IN AND AROUND BROOKLET...DENMARK...GEORGIA SOUTHERN...
LEEFIELD...NEVILS...REGISTER...STATESBORO AND STILSON WILL BE
IMPACTED THROUGH 430 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 13, 4:01 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
401 PM EDT WED JUN 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     HAIL             2 NE MOSELLE            32.99N 80.99W
06/13/2007  E0.75 INCH       COLLETON           SC   TRAINED SPOTTER

            SPOTTER REPORTED PENNY SIZE HAIL.

&&

DPB
Special weather statement, Jun 13, 4:01 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
401 PM EDT WED JUN 13 2007

SCZ045-132030-
BERKELEY-
401 PM EDT WED JUN 13 2007

...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY THROUGH 430 PM
EDT...

AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 30 TO 40 MPH.  THIS STORM WAS LOCATED NEAR DANIEL ISLAND...
OR ABOUT 7 MILES NORTH OF CHARLESTON...MOVING WEST AT 15 MPH.

AREAS IN AND AROUND DANIEL ISLAND WILL BE IMPACTED THROUGH 430 PM
EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 13, 4:09 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
409 PM EDT WED JUN 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     HAIL             MOUNT PLEASANT          32.79N 79.86W
06/13/2007  E0.75 INCH       CHARLESTON         SC   PUBLIC

            PENNY SIZE HAIL FELL FOR 6 MINUTES AT THE RIVERTOWNE
            COUNTRY CLUB.

&&

VB
Local storm report, Jun 13, 4:23 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
423 PM EDT WED JUN 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     1 NW MILEY              32.96N 81.04W
06/13/2007                   HAMPTON            SC   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED 1 TREE DOWN ALONG HIGHWAY 601.

&&

DPB
Special weather statement, Jun 13, 4:32 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
432 PM EDT WED JUN 13 2007

GAZ088-132100-
SCREVEN-
432 PM EDT WED JUN 13 2007

...STRONG THUNDERSTORMS WILL IMPACT SCREVEN COUNTY THROUGH 500 PM
EDT...

AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH
HAIL...AND GUSTY WINDS OF 30 TO 40 MPH.  THESE STORMS WERE CENTERED
NEAR GOLOID...OR ABOUT OVER SYLVANIA...MOVING WEST AT 15 MPH.

AREAS IN AND AROUND ALTMAN...CAPTOLO...ROCKY FORD...SYLVANIA AND
WOODCLIFF WILL BE IMPACTED THROUGH 500 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 9:52 PM EDTSevere Thunderstorm WarningCHSScreven53 min
Jun 12, 10:43 PM EDTSevere Thunderstorm WarningCHSScreven47 min
Jun 13, 12:01 AM EDTMarine Weather StatementCHS119 min
Jun 13, 12:12 AM EDTSevere Thunderstorm WarningCHSChatham, Effingham48 min
Jun 13, 4:53 AM EDTMarine Weather StatementCHS2 hr
Jun 13, 6:43 AM EDTMarine Weather StatementCHS92 min
Jun 13, 7:58 AM EDTMarine Weather StatementCHS62 min
Jun 13, 9:36 AM EDTMarine Weather StatementCHS84 min
Jun 13, 10:35 AM EDTSpecial Marine WarningCHS85 min
Jun 13, 10:47 AM EDTSpecial Marine WarningCHS118 min
Jun 13, 11:40 AM EDTMarine Weather StatementCHS95 min
Jun 13, 12:02 PM EDTMarine Weather StatementCHS58 min
Jun 13, 12:06 PM EDTMarine Weather StatementCHS24 min
Jun 13, 12:46 PM EDTSpecial Marine WarningCHS44 min
Jun 13, 2:51 PM EDTMarine Weather StatementCHS54 min
Jun 13, 3:05 PM EDTSevere Thunderstorm WarningCHSEffingham55 min
Jun 13, 3:07 PM EDTSpecial Marine WarningCHS83 min
Jun 13, 3:40 PM EDTSpecial Marine WarningCHS65 min
Jun 13, 3:56 PM EDTMarine Weather StatementCHS64 min
Jun 13, 4:03 PM EDTSevere Thunderstorm WarningCHSBulloch57 min
Jun 13, 4:39 PM EDTSpecial Marine WarningCHS96 min
Jun 13, 5:24 PM EDTSevere Thunderstorm WarningCHSTattnall34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.